MAUDE Adverse Event Report: ZIMMER BIOMET, INC. MINI STANDARD THICKNESS +0MM TAPER HUMERAL TRAY; PROSTHESIS, SHOULDER

ZIMMER BIOMET, INC. MINI STANDARD THICKNESS +0MM TAPER HUMERAL TRAY; PROSTHESIS, SHOULDER
Catalog Number 110031399
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/26/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was revised six months post-initial implantation due to the disassociation of the humeral bearing from the humeral tray.No additional patient consequences were reported.
 
Additional Manufacturer Narrative
(b)(4).D10: cat: 110031425 lot: 66119333 +3mm thickness 36mm diameter bearing.Cat: 115310 lot: j7658161 comp rvrs shldr glnsp std 36mm.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d2, d9, g3, g6, h1, h2, h3, h6, h11 corrected section: h4 complaint sample was evaluated and the reported event was confirmed.Visual examination of the returned products identified the poly bearing shows damage to the backside and spherical radius.Damage is too severe to measure.The tray exhibits scuff marks on the rim feature and taper.Product identifiers were measured and found conforming.A revised glenosphere was also returned as the surgeon decided to change the glenosphere during the procedure.The device was not evaluated as no allegations were against the glenosphere.Devices are used for treatment.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
MINI STANDARD THICKNESS +0MM TAPER HUMERAL TRAY
Common Device Name
PROSTHESIS, SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20135951
Report Number0001822565-2024-02813
Device Sequence Number12600259
Product Code KWS
UDI-Device Identifier00887868231315
UDI-Public(01)00887868231315(17)340106(10)66394119
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K181611
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number110031399
Device Lot Number66394119
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2024
Supplement Date Received by Manufacturer02/05/2025
Initial Report FDA Received Date09/04/2024
Supplement Report FDA Received Date02/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale